# SDR IPXA13M79466

- Difficulty date: July 9, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 67,891 hours, 12,914 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Damaged
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: NRC67621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING INBD FOREFLAP (FLAP VANE) T/E WORN THROUGH AT UPPER INBD SURFACE.  REPAIRED LT INBD FLAP VANE UPPER SURFACE AT XIFH 137 IAW SRM 57- 50-80, REPAIR 2 PARA 2A (2) WET LAY-UP BONDED REPAIR.
